MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA EVITA V800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422500
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device was analyzed via provided information incl.Photos and using the secured log files.According to the log, it could be identified that the error messages ¿device failure (14)¿ and the subsequent ¿alarm system failed¿ were issued at the reported time.Both alarms resulted from a temporary impairment of the internal hdbaset communication between the ecd and the ventilation unit.In such cases, display functions may be affected and the screen may turn black.In case of an internal failure of the display unit (ecd) and/or an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message "device failure (14)" will be raised.The display functions and operability of the ecd might be affected in case of an active "device failure (14)" alarm event depending on the technical root cause.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.The device reacted as specified and needs to be checked according to the proper fitment of system cable and pba syscon ecd.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
Whilst on a patient, the screen blacked out and didn¿t reboot.The vent was still ventilating and patient was not compromised.Vent swapped out and isolated.

Brand Name
EVITA V800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24556176
Report Number9611500-2026-00099
Device Sequence Number9330645
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)251125(93)8422500-10
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown